# SDR 00FDEA00607

- Difficulty date: August 28, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 69,311 hours, 18,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: ADA37521
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 DOOR FWD FROM THE TOP NR 5 MOUNTING TOP-STUD BRACKET FOUND CRACKED.  *S/D*  REMOVED AND REPLACED PER DC10 SRM 51-35-02 VOL II.
